Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-5  
 Basket 
Long term sample experiments for measuring the erosion / redeposition pattern on the first wall
Authors: Mayer, M.; Andrew, P.; Behrisch, R.; Chen, J. L.; Coad, J. P.; Gong, X.; Hakola, A.; Krieger, K.; Likonen, J.; Lindig, S.; Matern, G.; Neu, R.; Peacock, A. T.; Ramos, G.; Rohde, V.; Sugiyama, K.; Vainonen-Ahlgren, E.; ASDEX Upgrade Team; JET-EFDA Contributors
(Start) Date of Conference/Meeting
(YYYY-MM-DD):
 2011-05-16
Name of Conference/Meeting: 15th Meeting of the International Tokamak Physics Activity (ITPA) Topical Group on SOL/Divertor
Place of Conference/Meeting: Helsinki
Document Type: Talk at Event
ID: 564229.0
Carbon balance and deuterium inventory from a carbon dominated to a full tungsten ASDEX Upgrade
Authors: Mayer, M.; Rohde, V.; Sugiyama, K.; Chen, J. L.; Gong, X.; Hopf, C.; Likonen, J.; Lindig, S.; Neu, R.; Ramos, G.; Vainonen-Ahlgren, E.; Wiltner, A.; ASDEX Upgrade Team
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Journal of Nuclear Materials
Volume: 390-391
Start Page: 538
End Page: 543
Document Type: Article
ID: 361768.0
 
Full text / Content available
Reply to 'Comment on geometric phases for mixed states during cyclic evolutions'
Authors: Fu, L. B.; Chen, J. L.
Date of Publication (YYYY-MM-DD): 2004-07-23
Title of Journal: Journal of Physics A-Mathematical and General
Volume: 37
Issue / Number: 29
Start Page: 7395
End Page: 7396
Document Type: Article
ID: 228655.0
Geometric phases for mixed states during cyclic evolutions
Authors: Fu, L. B.; Chen, J. L.
Date of Publication (YYYY-MM-DD): 2004-03-19
Title of Journal: Journal of Physics A-Mathematical and General
Volume: 37
Issue / Number: 11
Start Page: 3699
End Page: 3705
Document Type: Article
ID: 228653.0
Maximal violation of Clauser-Horne-Shimony-Holt inequality for four-level systems
Authors: Fu, L. B.; Chen, J. L.; Chen, S. G.
Date of Publication (YYYY-MM-DD): 2004-03
Title of Journal: Physical Review A
Volume: 69
Issue / Number: 3
Sequence Number of Article: 034305
Document Type: Article
ID: 228656.0
Entries: 1-5  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.